# SDR DALA2021090705231

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fr 64-65 S43-44r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CORROSION INTERNAL SKIN LOCATED BETWEEN FR64 TO FR65 AND FROM STR 44 TO STR 43R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: INSPECTED AND FOUND DAMAGE TO BE NEGLIGIBLE. (1938661)
